Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 113, NWS Albany, NY

July 9, 2007Albany County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 9, 2007, 6:25 PM EDT for Albany County, New York. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2007, 6:25 PM EDT (22:25 UTC)
Expired
Jul 9, 2007, 7:30 PM EDT
In force
65 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Albany County, NY

The radar

The Albany radar (KENX), 25 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 1:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2007-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2007-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
1601 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 092226
SVRALY
NYC001-092330-
/O.NEW.KALY.SV.W.0113.070709T2225Z-070709T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
625 PM EDT MON JUL 9 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALBANY COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 730 PM EDT

* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF ALTAMONT...
  OR ABOUT NEAR ROTTERDAM...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COLONIE BY 630 PM EDT...
  LOUDONVILLE AND LATHAM BY 635 PM EDT...
  MENANDS...WATERVLIET...ALBANY AND GREEN ISLAND BY 640 PM EDT...

AT 620 PM...LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS TREES DOWN IN 
ROTTERDAM.

LAT...LON 4260 7377 4271 7405 4271 7405 4275 7403
      4277 7381 4279 7379 4278 7377 4280 7375
      4280 7373 4276 7368

$$

SNYDER/OKEEFE
2 follow-up statements
000 
WWUS51 KALY 092313
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
711 PM EDT MON JUL 9 2007

NYC001-092330-
/O.CON.KALY.SV.W.0113.000000T0000Z-070709T2330Z/
ALBANY NY-
711 PM EDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL ALBANY COUNTY...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELSMERE...OR ABOUT 
NEAR DELMAR...MOVING SOUTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SELKIRK...CEDAR HILL...BECKERS CORNERS AND SELKIRK YARDS BY 720 PM
  EDT...

LAT...LON 4253 7376 4256 7410 4263 7405 4263 7405
      4265 7382 4267 7379 4266 7374 4267 7373
      4270 7374 4268 7370

$$
OKEEFE
000 
WWUS51 KALY 092329
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
730 PM EDT MON JUL 9 2007

NYC001-092340-
/O.EXP.KALY.SV.W.0113.000000T0000Z-070709T2330Z/
ALBANY NY-
730 PM EDT MON JUL 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALBANY COUNTY EXPIRES
AT 730 PM EDT...

LAT...LON 4253 7376 4256 7410 4263 7405 4263 7405
      4265 7382 4267 7379 4266 7374 4267 7373
      4270 7374 4268 7370

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:57 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 9, 3:57 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
357 PM EDT MON JUL 9 2007

.SYNOPSIS...
HIGH PRESSURE WELL OFF THE SOUTHEAST COAST WILL PUMP A HOT AND HUMID
AIRMASS INTO OUR REGION THROUGH TUESDAY. A WEAK COLD FRONT WILL
SETTLE SOUTHWARD ON TUESDAY...BEFORE BECOMING NEARLY STATIONARY
ACROSS THE REGION. THIS WILL ALLOW SHOWERS AND THUNDERSTORMS TO
DEVELOP...ESPECIALLY FROM TUESDAY AFTERNOON INTO WEDNESDAY. A
STRONGER COLD FRONT WILL CROSS THE REGION LATE
WEDNESDAY...ACCOMPANIED BY MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS...FOLLOWED BY MUCH COOLER AND LESS HUMID CONDITIONS
FOR LATER IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 1940Z...ISOLATED SHOWERS/TSTMS JUST BEGINNING TO DEVELOP
ACROSS WESTERN MOHAWK VALLEY INTO PORTIONS OF THE SOUTHERN
ADIRONDACKS. THESE SEEM TO BE COINCIDENT WITH DEWPOINT POOLING/LOW
LEVEL CONVERGENCE...POSSIBLY FROM RETREATING REMNANT OUTFLOW
BOUNDARY FROM THIS MORNING/S MCS. EXPECT AREAL COVERAGE OF
SHOWERS/TSTMS TO INCREASE THROUGH EARLY THIS EVENING.
HOWEVER...INCREASING MID LEVEL CAP MAY PREVENT LARGER-SCALE
COVERAGE/INTENSITY SOMEWHAT. AT THIS TIME...INCLUDED CHC POPS ACROSS
NORTHERN AREAS...AND SLIGHT CHC TO THE S/E THROUGH THE EVENING
HOURS. ANY TSTMS THAT CAN PUNCH THROUGH THE MID LEVEL CAP MAY BECOME
QUITE STRONG...POTENTIALLY TAPPING INTO STRONG MID LEVEL WIND
FIELD...AND FURTHER ENHANCED BY INCREASINGLY DRY MID LEVELS...AIDING
IN EVAPORATIONAL COOLING/DOWNDRAFT STRENGTH POTENTIAL. EXPECT
SHOWERS/TSTMS TO DECREASE IN AREAL COVERAGE AFTER MIDNIGHT.
THEN...AREAS OF FOG WILL LIKELY DEVELOP...ESPECIALLY IN AREAS THAT
RECEIVE EVENING RAINFALL. FOR MINS...GENERALLY WENT CLOSE TO...OR A
SHADE ABOVE THE MAV MOS NUMBERS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
TUE...ANOTHER HOT AND HUMID DAY ON TAP...BUT MID LEVELS MAY BE A BIT
WARMER THAN TODAY...LIMITING AREAL COVERAGE OF AFTERNOON/EVENING
TSTMS. NEVERTHELESS...WILL INCLUDE SLIGHT CHC TO CHC POPS FOR THE
AFTERNOON HOURS...WITH HIGHEST ACROSS THE N. AS FOR MAX
TEMPS...GENERALLY WENT CLOSE TO...OR JUST A SHADE LESS THAN THE MAV
MOS...WHICH YIELDS 90-95 ACROSS MOST VALLEY LOCALES...WITH MID/UPPER
80S ACROSS THE HIGHER ELEVATIONS OF THE NORTH COUNTRY...AND
CATSKILLS. THE COMBINATION OF THESE HIGH TEMPERATURES...ALONG WITH
DEWPOINTS WITHIN THE 65-70 RANGE...SHOULD YIELD HEAT INDICES OF
95-99 ACROSS MOST AREAS...EXCEPT NEARING OR SLIGHTLY EXCEEDING 100
ACROSS SOME SOUTHERN AREAS. THESE VALUES ARE CLOSE TO HEAT ADVISORY
RANGES...AND THUS...WILL HIGHLIGHT THIS POTENTIAL WITHIN THE UPDATED
EVENING HWOALY. THE BEST CHANCE FOR HEAT INDICES REACHING OR
SLIGHTLY EXCEEDING 100 DEGREES WOULD BE ACROSS VALLEY AREAS OF
ULSTER/DUTCHESS COUNTIES...AND POSSIBLY SOUTHERN LITCHFIELD CO.

TUE NT...WILL KEEP CHC POPS FOR SHOWERS/TSTMS...WITH BEST CHC
THROUGH MIDNIGHT. OTHERWISE...ANOTHER WARM/MUGGY NIGHT...WITH LOWS
MAINLY RANGING FROM THE 60S TO LOWER 70S.

WED-WED NT....APPROACHING COLD FRONT LATER IN THE DAY SHOULD PROVIDE
THE IMPETUS FOR MORE WIDESPREAD SHOWERS/TSTMS WED AFTERNOON AND
EVENING. THUS...HAVE BUMPED POPS INTO THE LIKELY RANGE FOR LATE WED
AFTERNOON ACROSS WESTERN AREAS...AND HIGH CHC ACROSS THE S/E. AS FOR
MAXES...GENERALLY ACCEPTED THE WARMER MAV MOS NUMBERS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
THU-THU NT...COLD FRONT SHOULD HAVE SHIFTED E OF REGION BY THU
AFTERNOON...WITH SHOWERS/TSTMS EXITING REGION. WILL MAINTAIN CHC
POPS IN THE MORNING...THEN NIL FOR THE AFTERNOON...EXCEPT SOME
SLIGHT CHC TO LOW CHC ACROSS NORTHERN AREAS...IN CASE SOME SHOWERS
DEVELOP ACROSS THE HIGHER TERRAIN...WITH THE AID OF OROGRAPHIC
LIFT/ADDED LAKE MOISTURE. OTHERWISE...EXPECT LESS HUMID
CONDITIONS...WITH MAXES GENERALLY RANGING FROM THE LOWER 80S WITHIN
THE VALLEYS...TO THE U 60S/70S ACROSS THE HIGHER TERRAIN OF NORTH
COUNTRY.

FRI-FRI NT...WILL KEEP GENERALLY FAIR...WITH THE EXCEPTION OF SLIGHT
CHC POPS ACROSS THE CATSKILLS INTO THE NORTH COUNTRY FOR FRI
AFTERNOON...IN CASE SOME ISOLATED SHOWERS DEVELOP WITH PASSING UPPER
LEVEL COLD POOL...IN ADDITION TO OROGRAPHIC LIFT. FOR MAXES...WILL
GENERALLY KEEP LOWER 80S FOR THE VALLEY REGIONS...AND MAINLY 70S
ACROSS THE NORTH COUNTRY/HIGHER ELEVATIONS.

SAT-MON...SEVERAL 00Z/09 DETERMINISTIC MODELS AND ENSEMBLE MEMBERS
HINT AT A WAVE RIPPLING ALONG FRONT DURING THIS TIME PERIOD...WITH
BEST CHC FOR SUN-MON. AT THIS TIME...WILL ADD SLIGHT CHC POPS FOR
SAT AFTERNOON...WITH CHC POPS FOR SUN-MON. FOR MAXES...WILL
GENERALLY INDICATE AROUND 80 FOR THE VALLEY REGIONS...AND 70S
ELSEWHERE. HOWEVER...SHOULD AFOREMENTIONED WAVE AND ACCOMPANYING
WIDESPREAD RAINFALL COME TO FRUITION...MUCH COOLER MAXES MAY
RESULT...MAINLY HOLDING IN THE 60S TO LOWER 70S.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 01Z.  MAIN ISSUE WILL BE
TIMING OF CONVECTION WHICH WILL RESULT IN BRIEF MVFR/IFR
CONDITIONS.  THE MAIN AREA WITH THE BEST CONVECTIVE POTENTIAL WILL
BE FROM ALB AND POINTS NORTHWARD.  AS WE LOSE SOME INSTABILITY
TONIGHT...HAZY CONDITIONS DUE TO THE ABUNDANCE OF LOW LEVEL MOISTURE
COULD PROVIDE A 3-5 HOUR WINDOW OF IFR VISIBILITIES WITH SOME CU/SC
FLOATING AROUND.  THEN WE MIGHT SEE A REPEAT PERFORMANCE ON TUESDAY
AS WE REMAIN WELL WITHIN THE WARM SECTOR WITH MVFR VISIBILITIES FROM
HAZE AND THE CHANCE FOR ADDITIONAL CONVECTION AFTER 18Z TUESDAY.

TUE PM...VFR/MVFR IN HAZE AND POTENTIAL FOR IFR IN CONVECTION.
WED...MVFR/IFR WITH SCT-NUM CONVECTION EXPECTED.
THU...VFR WITH NO SIG WX EXPECTED AT THIS TIME.
FRI...MVFR CHC OF SHOWERS.
SAT...VFR WITH NO SIG WX EXPECTED AT THIS TIME.

&&

.FIRE WEATHER...
WITH A HOT AND HUMID AIR MASS IN PLACE THROUGH WEDNESDAY MORNING AND
THE CHANCE FOR SHOWERS AND THUNDERSTORMS (MAINLY IN THE AFTERNOON
AND EVENING)...RELATIVE HUMIDITIES WILL AVERAGE DURING THE DAY
BETWEEN 45 AND 55 PERCENT AND AT NIGHT BETWEEN 90 AND 100 PERCENT.
WINDS WILL AVERAGE SOUTHERLY DURING THE DAY AROUND 10 MPH WITH LIGHT
AND VARIABLE WINDS AT NIGHT.  THOSE WINDS WILL INCREASE ON WEDNESDAY
AS A RATHER STRONG COLD FRONT APPROACHES THE REGION WITH A HIGH
PROBABILITY FOR WIDESPREAD MODERATE TO HEAVY RAINFALL.

&&

.HYDROLOGY...
NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED OVER THE NEXT SEVERAL DAYS
(WE WILL NEED TO MONITOR CONVECT TRENDS THOUGH). MAIN STEM RIVERS
CONTINUE TO HAVE NORMAL TO BELOW NORMAL FLOWS FOR EARLY JULY.
RAINFALL FROM THIS MORNING RANGED FROM ON HALF OF INCH TO JUST SHY
OF 1 INCH FROM THE CAPITAL DISTRICT NORTHWARD FROM THE MCS EARLY
THIS MORNING.  AFTER THAT...ISOLATED TO SCATTERED CONVECTION ARE
EXPECTED THROUGH THE AFTERNOON INTO TUESDAY...WITH MORE WIDESPREAD
CONVECTION EXPECTED AS A COLD FRONT MOVES THROUGH WEDNESDAY. DURING
THIS PERIOD...PRECIPITABLE WATER VALUES WILL RISE TO 150-200% OF
NORMAL...WHICH WILL ALLOW ANY THUNDERSTORMS TO PRODUCE LOCALLY HEAVY
DOWNPOURS WITH A QUICK INCH OR TWO IN LESS THAN 3 HOURS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...KL
AVIATION...BGM
FIRE WEATHER..BGM
HYDROLOGY...BGM
Hazardous weather outlook, Jul 9, 2:06 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
206 PM EDT MON JUL 9 2007

NYZ032-033-038>043-047>054-058-059-082>084-101100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
206 PM EDT MON JUL 9 2007

...SEVERE THUNDERSTORM WATCH 495 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN
ADIRONDACKS...MOHAWK VALLEY...CAPITAL REGION...THE LAKE GEORGE AND
SARATOGA SPRINGS REGION...THE SCHOHARIE VALLEY...AND THE EASTERN
CATSKILLS OF EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH 495.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS.

ALSO ON TUESDAY AFTERNOON...VERY WARM TEMPERATURES AND HIGH
HUMIDITY LEVELS WILL COMBINE TO PRODUCE HEAT INDEX VALUES NEAR
100 DEGREES IN VALLEY LOCATIONS. IF HEAT INDEX VALUES EXCEED 100
DEGREES...A HEAT ADVISORY WILL NEED TO BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES...

IN NEW YORK...
ALBANY...FULTON...GREENE...HAMILTON...HERKIMER...MONTGOMERY...
RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE...WARREN...WASHINGTON.

CTZ001-013-MAZ001-025-NYZ060-061-063>066-VTZ013>015-101100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
206 PM EDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...THE LOWER AND MID HUDSON
VALLEY OF EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO THIS EVENING. MOST
OF THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...ALTHOUGH ONE
OR TWO COULD PRODUCE STRONG GUSTY WINDS. HEAVY DOWNPOURS WILL ALSO
BE POSSIBLE WITHIN ANY THUNDERSTORMS. A QUICK ONE TO TWO INCHES OF
RAIN COULD FALL IN A SHORT AMOUNT OF TIME...POSSIBLY LEADING TO
PONDING OF WATER IN URBAN AND POOR DRAINAGE LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE IS A CHANCE OF THUNDERSTORMS AGAIN FROM TUESDAY THROUGH
WEDNESDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS.

ALSO ON TUESDAY AFTERNOON...VERY WARM TEMPERATURES AND HIGH
HUMIDITY LEVELS WILL COMBINE TO PRODUCE HEAT INDEX VALUES NEAR
100 DEGREES IN VALLEY LOCATIONS. IF HEAT INDEX VALUES EXCEED 100
DEGREES...A HEAT ADVISORY WILL NEED TO BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jul 9, 5:20 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
520 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     NORTH GREENBUSH         42.67N 73.66W
07/09/2007                   RENSSELAER         NY   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN.

&&

FRUGIS
Local storm report, Jul 9, 5:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
550 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     POESTENKILL             42.69N 73.56W
07/09/2007                   RENSSELAER         NY   LAW ENFORCEMENT

            NUMEROUS TREES/WIRES DOWN ACROSS CENTRAL PORTIONS OF
            COUNTY.

&&

KLIPTON
Local storm report, Jul 9, 6:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
606 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             LOUDONVILLE             42.71N 73.77W
07/09/2007  M1.00 INCH       ALBANY             NY   TRAINED SPOTTER

            PENNY AND QUARTER SIZE HAIL COVERING GROUND.

&&

FRUGIS
Local storm report, Jul 9, 6:08 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
608 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             LATHAM                  42.75N 73.75W
07/09/2007  M1.25 INCH       ALBANY             NY   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL.

&&

FRUGIS
Local storm report, Jul 9, 6:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
610 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     CANAJOHARIE             42.90N 74.57W
07/09/2007                   MONTGOMERY         NY   TRAINED SPOTTER

            TREES AND WIRES DOWN.

&&

FRUGIS
Local storm report, Jul 9, 6:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
625 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     ROTTERDAM               42.78N 73.95W
07/09/2007                   SCHENECTADY        NY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

&&

FRUGIS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 4:44 PM EDTSevere Thunderstorm WarningALYAlbany, Schenectady61 min
Jul 9, 4:46 PM EDTSevere Thunderstorm WarningALYSaratoga29 min
Jul 9, 5:11 PM EDTSevere Thunderstorm WarningALYRensselaer64 min
Jul 9, 5:26 PM EDTSevere Thunderstorm WarningALYMontgomery49 min
Jul 9, 5:57 PM EDTSevere Thunderstorm WarningALYAlbany33 min
Jul 9, 6:08 PM EDTSevere Thunderstorm WarningALYSchenectady57 min
Jul 9, 6:10 PM EDTSevere Thunderstorm WarningALYRensselaer65 min
Jul 9, 6:16 PM EDTSevere Thunderstorm WarningALYSchoharie59 min
Jul 9, 6:20 PM EDTFlash Flood WarningALYSchenectady3 hr
Jul 9, 7:03 PM EDTSevere Thunderstorm WarningALYHerkimer57 min
Jul 9, 7:17 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer73 min
Jul 9, 7:48 PM EDTSevere Thunderstorm WarningALYMontgomery57 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.